Vol. 9, No. 6, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Boundary $C^{1,\alpha}$ regularity of potential functions in optimal transportation with quadratic cost

Elina Andriyanova and Shibing Chen

Vol. 9 (2016), No. 6, 1483–1496
Abstract

We provide a different proof for the global C1,α regularity of potential functions in the optimal transport problem, which was originally proved by Caffarelli. Our method applies to a more general class of domains.

Keywords
optimal transport, quadratic cost, boundary regularity
Mathematical Subject Classification 2010
Primary: 35B45, 35J60, 49Q20, 35J96
Milestones
Received: 20 November 2015
Revised: 8 March 2016
Accepted: 29 April 2016
Published: 3 October 2016
Authors
Elina Andriyanova
Mathematical Science Institute
The Australian National University
Canberra ACT 2601
Australia
Shibing Chen
Mathematical Science Institute
The Australian National University
Canberra ACT 2601
Australia